# SDR ASAA2015082812950

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 34,057 hours, 10,459 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 GEN DRIVE CAUTION LIGHT IS NOT ON WITH ENGINE SHUTDOWN.  ACFT GROUNDED. PERFORMED OPS TEST FOR THE LT IDG, REF AMM 24-11-00.  SYSTEM OPS NORMAL, GROUND VERIFICATION CHECKS GOOD, VOLTS AND FREQUENCY CHECK GOOD.
